| Model Number |
MMT-523NAS |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump was exposed to moisture and vibrating without an alarm or alert.The customer¿s blood glucose level was 160 mg/dl.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test and self test.No audio or vibrate anomaly noted during testing.Device received with moisture damage on electronics and motor assembly noted.